# SDR 97ZZZM575

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276003
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EVAC LIGHT INOP AT 2R MED.  EVAC EXIT SIGNS INOP AT 5R/5L MED.  REPAIRED DAMAGED WIRING, OPS CHECK OK PER MM 33-51-00.  REPLACED BLOWN FUSE IN BATTERY PACK, OPS CHECK OK PER MM 33-51-00.  REFERENCE TWRA9773.
